MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET XMI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET XMI; CATHETER, EMBOLECTOMY
Model Number 10708
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an error message occurred during procedure.An angiojet xmi catheter was selected for use for a thrombectomy procedure in the popliteal artery.When the physician attempted thrombectomy in the artery, the console displayed an error message "check kinks" and the catheter only did about 20 more pumps.The physician removed the catheter from the patent and used another angiojet xmi catheter to complete the procedure.There were no patient complications reported and the patient's status post procedure was fine.

Brand Name
ANGIOJET XMI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7951842
Report Number2134265-2018-61741
Device Sequence Number13750570
Product Code MCX
UDI-Device Identifier08714729889151
UDI-Public08714729889151
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2020
Device Model Number10708
Device Catalogue Number10708
Device Lot Number0022505170
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1